Symmetry 2010, 2(1), 69-75; doi:10.3390/sym2010069
Article

The Number of Symmetric Colorings of the Quaternion Group

email
Received: 29 December 2009; Accepted: 18 January 2010 / Published: 20 January 2010
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: We compute the number of symmetric r-colorings and the number of equivalence classes of symmetric r-colorings of the quaternion group.
Keywords: quaternion; symmetric coloring; optimal partition; Möbius function
PDF Full-text Download PDF Full-Text [245 KB, uploaded 20 January 2010 17:02 CET]

Export to BibTeX |
EndNote


MDPI and ACS Style

Zelenyuk, Y. The Number of Symmetric Colorings of the Quaternion Group. Symmetry 2010, 2, 69-75.

AMA Style

Zelenyuk Y. The Number of Symmetric Colorings of the Quaternion Group. Symmetry. 2010; 2(1):69-75.

Chicago/Turabian Style

Zelenyuk, Yuliya. 2010. "The Number of Symmetric Colorings of the Quaternion Group." Symmetry 2, no. 1: 69-75.

Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert